Publication
Title
QTc interval prolongation and QTc dispersion in children and adolescents with type 1 diabetes
Author
Language
English
Source (journal)
The journal of pediatrics
Publication
2002
Volume/pages
141(2002), p. 59-63
ISI
000176849800012
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 20.03.2017
To cite this reference